# SDR SWIA200110235

- Difficulty date: October 8, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,348 hours, 43,227 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S PTT SWITCH INOP. RETURNED TO SLC. INSTALLED NEW SWITCH.  FIRST OFFICER'S PTT OPS CHECK GOOD.
